# SDR IPXA10562478

- Difficulty date: August 31, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR HAS SCREW STRIKE BS 508, 6" UP FROM LOWER FRAME.  REPLACED PANEL IAW SRM 51-40-05, SRM 51-20-01.
